# SDR YENA2020020430141

- Difficulty date: January 31, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N608JB
- Make and model: Airbus A320-232
- Aircraft serial: 2415
- Aircraft time: 58,859 hours, 21,335 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M10681
- Condition: No Test
- Part time: 19,020 hours, 7,123 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, PER AEROMAN W/O 2019-341/1 WCC 2019-398297, THE SLIDE RAFT ON DOOR 841 DID NOT PASS OPERATIONAL TEST DURING INSTALLATION PROCEDURE. R1 SLIDE MUST BE REPLACED; PER AEROMAN W/O 2019-341/1, WCC 2019-398297, REMOVED AND REPLACED ESCAPE SLIDE DOOR 841 IAW AMM 25-62-44-400-803-A. PERFORMED OPERATIONAL CHECK. TEST IS OK.
